Equivariant $K$-theory of Grassmannians II: the Knutson-Vakil conjecture

Oliver Pechenik, Alexander Yong

Research output: Contribution to journalArticlepeer-review


In 2005, Knutson-Vakil conjectured a puzzle rule for equivariant -theory of Grassmannians. We resolve this conjecture. After giving a correction, we establish a modified rule by combinatorially connecting it to the authors' recently proved tableau rule for the same Schubert calculus problem.

Original languageEnglish (US)
Pages (from-to)667-677
Number of pages11
JournalCompositio Mathematica
Issue number4
StatePublished - Apr 1 2017


  • Grassmannian
  • Littlewood-Richardson rule
  • Schubert calculus
  • equivariant K-theory
  • puzzle

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Equivariant $K$-theory of Grassmannians II: the Knutson-Vakil conjecture'. Together they form a unique fingerprint.

Cite this